# SDR GLBA20060941

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 23,334 hours, 27,322 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5067, PILOT REPORTED THAT THE ELEVATOR TRIM STUCK TWICE DURING FLIGHT AND WAS UNABLE TO ADVANCE TRIM PAST 1/2 NOTCH NOSE DOWN POSITION. MAINTENANCE CLEANED AND LUBED AFFECTED HINGE AREAS, AND AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WHICH WAS FOUND SATISFACTORY. SUBSEQUENT MX CHECK UPON ARRIVAL IN DENVER OF THE ELEVATORS WERE OK.
